# SDR AC2A109321

- Difficulty date: May 17, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N5402T
- Make and model: Skrsky S76A
- Aircraft serial: 760140
- Aircraft time: 22,207 hours
- Engine: Allsn 250C30S
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E44
- Part serial: 40099969
- Condition: Weak
- Location: Master
- Part time: 315 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW VOLTAGE. REPLACED BATTERY. ATTEMPTED TO CHARGE BATTERY BUT IT WOULDN'T TAKE A CHARGE.
